MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP MH CUP SZ 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP MH CUP SZ 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 186-03-56
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Muscle/Tendon Damage (4532)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
10885862022233 d10: (b)(6) - 130-36-53 - nv gxl linr, ntrl, 36mm id, group 3 cups.(b)(6) - 170-36-93 - biolox delta femoral head 36mm od, -3.5mm.(b)(6) - 180-65-25 - alteon 6.5mm screw, 25mm.(b)(6) - 164-12-11 - novation element ro x/o sz 11.Multiple mdr reports were filed for this event, please see associated reports: 10885862022233.The most likely underlying cause for the revision reported is prosthesis wear, instability, and acetabular loosening and a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 77 months after a left total hip replacement procedure, the patient underwent a revision procedure to address loosening, ambulation difficulties, balance problems, discomfort, joint laxity, muscle/tendon damage, and pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.

Brand Name
INTEGRIP MH CUP SZ 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21324217
Report Number1038671-2025-00704
Device Sequence Number15574482
Product Code JDI
UDI-Device Identifier10885862244376
UDI-Public10885862244376
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K122798
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2026
Device Catalogue Number186-03-56
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date02/06/2025
Date Device Manufactured08/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale